Continuous approximation models in freight distribution management

Anna Franceschetti, Ola Jabali, Gilbert Laporte

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

This paper presents an overview of the literature on continuous approximation models in the context of distribution management. It first describes the seminal contributions of Beardwood, Halton and Hammersley, and of Daganzo and Newell. This is followed by a summary of various extensions, and by applications to districting, location, fleet sizing and vehicle routing.

Original languageEnglish
Pages (from-to)413-433
Number of pages21
JournalTOP
Volume25
Issue number3
DOIs
Publication statusPublished - 1 Oct 2017

Keywords

  • Asymptotic results
  • Partitioning strategies
  • Traveling salesman problem
  • Vehicle routing problem

ASJC Scopus subject areas

  • Modelling and Simulation
  • Discrete Mathematics and Combinatorics
  • Management Science and Operations Research
  • Information Systems and Management

Cite this